Question

 Can calcium tabs cause heartburn?

Answer On One Hand: Heartburn Not an IssueCalcium tablets taken in normal doses do not normally cause any side effects in healthy individuals. The most common symptoms reported are constipation and bloati... Read More »
http://www.answerbag.com/q_view/1983290

Top Q&A For: Can calcium tabs cause heartburn

Which is best for heartburn, magnesium or calcium?

Calcium usually, but it will make your constipation worse. Magnesium will help your constipation though. I would suggest the magnesium, your constipation might be the cause of your heartburn, once ... Read More »
http://answers.yahoo.com/question/index?qid=20130415164009AAn0lKG

Does prevacid affect absorption of calcium tabs?

On One Hand: Prevacid Does Affect Calcium AbsorptionAccording to WebMD, Prevacid inhibits the formation of gastric acid in the stomach. The inhibition of gastric acid production in your stomach re... Read More »
http://www.answerbag.com/q_view/1979561

Does taking verapramil calcium channel blocker or a calcium antagonist deplete calcium from blood Or taking c?

1) No it doesn't. They just block the entry of calcium into certain cells of the cardiovascular system.2) No
http://answers.yahoo.com/question/index?qid=20130418203538AANod8t

How do i make my tabs have color ont hem (the tabs on the internet thing)?

Its in setting. u need to search the software to download and run it then whenever u tab cour come out... Good Luck try find in website k ^.-Vote me! ^.^
http://answers.yahoo.com/question/index?qid=20091124211533AAhveHF


feedback
loading